Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 67, NWS Tallahassee, FL

March 3, 20125 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 3, 2012, 2:10 PM EST for 5 counties in Florida. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2012, 2:10 PM EST (19:10 UTC)
Expired
Mar 3, 2012, 3:00 PM EST
In force
50 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Gadsden County, FL, Jefferson County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 11 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 2:40 PM ESTTSTM WND DMG2 Nw Capitola, FLTREE DOWN ON HOUSE.
Mar 3, 2:40 PM ESTTSTM WND DMG2 Nw Capitola, FLTREE DOWN ON HOUSE
Mar 3, 2:45 PM ESTTSTM WND DMG1 Nne Belair, FLTREE AND POWERLINE DOWN ON THE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 1:04 PM ESTTornado WatchSPC5 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 499 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
499 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

497 
WUUS52 KTAE 031910
SVRTAE
FLC039-065-073-077-129-032000-
/O.NEW.KTAE.SV.W.0067.120303T1910Z-120303T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 PM EST SAT MAR 3 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL GADSDEN COUNTY IN FLORIDA...
  WEST CENTRAL JEFFERSON COUNTY IN FLORIDA...
  SOUTHERN LEON COUNTY IN FLORIDA...
  CENTRAL LIBERTY COUNTY IN FLORIDA...
  NORTHWESTERN WAKULLA COUNTY IN FLORIDA...

* UNTIL 300 PM EST

* AT 207 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN        
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE          
  EXTENDING FROM LAKE JACKSON TO BLOXHAM TO WILMA...AND MOVING EAST  
  AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEON
  COUNTY CIVIC CENTER AND STATE CAPITAL COMPLEX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

&&

LAT...LON 3046 8385 3026 8417 3005 8471 3019 8511
      3039 8476 3054 8445
TIME...MOT...LOC 1910Z 265DEG 46KT 3052 8427 3033 8456
          3019 8493

$$

08-LAMERS
2 follow-up statements
740 
WWUS52 KTAE 031923
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
223 PM EST SAT MAR 3 2012

FLC039-065-073-077-129-032000-
/O.CON.KTAE.SV.W.0067.000000T0000Z-120303T2000Z/
LEON FL-LIBERTY FL-JEFFERSON FL-GADSDEN FL-WAKULLA FL-
223 PM EST SAT MAR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EST
FOR NORTHWESTERN WAKULLA...SOUTH CENTRAL GADSDEN...WEST CENTRAL
JEFFERSON...CENTRAL LIBERTY AND SOUTHERN LEON COUNTIES...

AT 221 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FALLSCHASE TO BROWN HOUSE TO VILAS...MOVING EAST AT 50
MPH.

A WIND GUST TO 41 MPH WAS RECORDED AT THE NATIONAL WEATHER SERVICE 
OFFICE ON THE FLORIDA STATE CAMPUS.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRAGG 
STADIUM...FLORIDA A AND M...GOVERNORS SQUARE MALL...GAITHER 
COMMUNITY CENTER...INDIAN HEAD ACRES...NORTH FLORIDA FAIRGROUNDS... 
LAKE MUNSON...SMITH CREEK...SOUTHWOOD...APALACHEE REGIONAL PARK... 
CAPITOLA...LEON SINKS...LLOYD...WOODVILLE...ARRAN...NASH...CODY... 
WAUKEENAH...LIMESTONE...BETHEL...WAKULLA SPRINGS...NATURAL BRIDGE 
AND VEREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3046 8385 3026 8417 3005 8471 3019 8511
      3039 8476 3054 8445
TIME...MOT...LOC 1922Z 263DEG 43KT 3051 8417 3033 8447
          3019 8484

$$

08-LAMERS
517 
WWUS52 KTAE 031955
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EST SAT MAR 3 2012

FLC039-065-073-077-129-032005-
/O.EXP.KTAE.SV.W.0067.000000T0000Z-120303T2000Z/
LEON FL-LIBERTY FL-JEFFERSON FL-GADSDEN FL-WAKULLA FL-
255 PM EST SAT MAR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAKULLA...SOUTH
CENTRAL GADSDEN...WEST CENTRAL JEFFERSON...CENTRAL LIBERTY AND
SOUTHERN LEON COUNTIES WILL EXPIRE AT 300 PM EST...

THE LINE OF THUNDERSTORMS HAS WEAKENED BELOW SEVERE LEVELS. HOWEVER 
GUSTY WINDS TO 45 MPH WILL STILL BE POSSIBLE OVER THE NEXT HALF HOUR 
OR SO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR CENTRAL FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3046 8385 3026 8417 3005 8471 3019 8511
      3039 8476 3054 8445
TIME...MOT...LOC 1955Z 263DEG 43KT 3055 8371 3037 8402
          3023 8439

$$

08-LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 10:37 AM EST, 3 hours 33 minutes earlier.

Area forecast discussion, Mar 3, 10:37 AM EST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1037 AM EST Sat Mar 3 2012

.MESOSCALE UPDATE...
Broken QLCS continues to evolve ahead of the primary cold front
across our area. The synoptic cold front appears to stretch from
near Americus, GA to near Dothan, AL to near Destin, FL as of 15z.
The northern end of the QLCS has pushed out ahead of the main cold
front and stretches from near Tifton to Lake Seminole to just west
of Panama City.

The warm sector out ahead of the main QLCS appears to be a
relatively homogeneous environment that is in favorable parameter
space for supercell thunderstorms. Modifying the 12z TAE sounding
for the current observation at the airport (74/69) yields roughly
1700 j/kg of CAPE with no CINH when lifting a surface parcel. This
is also assuming no erosion to the elevated mixed layer around
700-600mb. If forced ascent along and ahead of the cold front has
moistened and cooled that layer, actual instability could be
closer to 2000 j/kg. This is noteworthy given that low stratus has
failed to clear out over the Florida Panhandle yet. In fact, even
prior to the slight destabilization this morning the environment
was already supportive of low-topped supercells with transient
circulations. We have received several reports of damage and
possible tornadoes already this morning, primarily with discrete
supercells that managed to stay just ahead of the primary line.

Therefore, if we get some partial clearing from Panama City and
Apalachicola River NE to near Tallahassee over the next few hours
it is likely that the environment would only become more favorable
for tornadic supercells. This will be closely monitored as we move
into the early afternoon hours. Our local 4km WRF-ARW has hinted
for the past several runs that we would see an increase in updraft
velocities and updraft helicities around 17-19z.

VWP Hodograph from the Tallahassee (TLH) radar has shown slight
increases in 0-1km shear and SRH over the past couple hours, now
up to 34 knots and 300 m^2/s^2 respectively.

We will also need to closely monitor the potential for echo
training along the cold front for any localized flash flooding,
but so far the QLCS has been progressive enough to keep rain rates
below flash flood guidance (more in the 60-80% of FFG range).

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   78  46  69  39  73 / 100 100  10   0   0
Panama City   76  47  68  46  72 / 100 100  10   0   0
Dothan        73  41  69  41  69 /  90  70   0   0   0
Albany        75  42  67  39  69 / 100  80  10   0   0
Valdosta      79  46  66  39  70 / 100 100  20   0   0
Cross City    79  51  64  36  73 /  70  90  30   0   0
Apalachicola  78  50  67  44  72 / 100 100  20   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Fire Weather Watch Sunday afternoon for Coffee-Dale-Geneva-Henry-
     Houston.

GA...Flood Watch through late tonight for Baker-Ben Hill-Berrien-
     Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-Lanier-
     Lowndes-Miller-Mitchell-Seminole-Thomas-Tift-Turner-Worth.

     Fire Weather Watch Sunday afternoon for all zones.

FL...Fire Weather Watch from Sunday afternoon through Sunday evening
     for all zones.

     Flood Watch through late tonight for Calhoun-Coastal Bay-Coastal
     Franklin-Coastal Gulf-Coastal Jefferson-Coastal Wakulla-
     Gadsden-Inland Bay-Inland Franklin-Inland Gulf-Inland
     Jefferson-Inland Wakulla-Jackson-Leon-Liberty-Madison-
     Washington.

GM...Small Craft Advisory until 7 PM EST Sunday for all marine zones.

&&

Lamers
Hazardous weather outlook, Mar 3, 5:26 AM EST, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 AM EST SAT MAR 3 2012

...SLIGHT RISK OF SEVERE WEATHER ACROSS THE ENTIRE REGION TODAY...

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-041000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
526 AM EST SAT MAR 3 2012 /426 AM CST SAT MAR 3 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A STRONG COLD FRONT WILL MOVE INTO THE REGION TODAY LEADING TO THE
DEVELOPMENT OF WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE
STORMS ARE EXPECTED TO BECOME SEVERE WITH DAMAGING WINDS BEING THE
PRIMARY THREAT. A FEW STORMS OUT AHEAD OF THE MAIN AREA OF SHOWERS
AND THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING AN ISOLATED
TORNADO.

IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL
IS EXPECTED ACROSS MUCH OF SOUTHERN GEORGIA AND NORTH FLORIDA. A
FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA. STORM TOTAL RAINFALL
AMOUNTS ARE EXPECTED TO RANGE BETWEEN 2 AND 4 INCHES WITH ISOLATED
MAXIMUM TOTALS NEAR 6 INCHES POSSIBLE BY SUNDAY MORNING.

STRONG ONSHORE WINDS TODAY ALONG THE FLORIDA BIG BEND AND
PANHANDLE BEACHES WILL CREATE A HIGH RISK OF RIP CURRENTS. LATER
THIS EVENING...OFFSHORE WINDS BEHIND THE COLD FRONT WILL LEAD
TO SOLID SMALL CRAFT ADVISORY CONDITIONS OVER THE COASTAL WATERS
WITH GALE FORCE GUSTS POSSIBLE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

BREEZY...BUT DRY CONDITIONS ARE EXPECTED FOR SUNDAY. MORE TRANQUIL
CONDITIONS WILL RETURN BY MONDAY WITH THE NEXT CHANCE OF RAIN
OCCURRING LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED TODAY. SPOTTERS SHOULD CONSIDER
THEMSELVES ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING
IN THEIR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

In the hours before

Local storm report, Mar 3, 1:32 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
132 PM EST SAT MAR 3 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      2 N STEELE CITY         30.75N 85.38W
03/03/2012                   JACKSON            FL   PUBLIC

            HOUSE FLOODED NEAR HWY 231 AND I-10. SHERIFF
            DEPT. COMING TO TURN OFF POWER.

&&

IRIS SYSTEM
Local storm report, Mar 3, 1:34 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
134 PM EST SAT MAR 3 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TORNADO          2 NE HANSELL            31.05N 83.04W
03/03/2012  UNK              LANIER             GA   TRAINED SPOTTER

            TREES AND POWER LINES DOWN NEAR HWY 122 AND
            HWY 37.

&&

IRIS SYSTEM
Local storm report, Mar 3, 1:42 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
142 PM EST SAT MAR 3 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     TSTM WND DMG     1 E WETUMPKA            30.48N 84.61W
03/03/2012                   GADSDEN            FL   911 CALL CENTER

            20-25 TREES DOWN NO STRUCTUAL DAMAGE.

&&

IRIS SYSTEM
Local storm report, Mar 3, 1:50 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
150 PM EST SAT MAR 3 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TORNADO          6 WSW MEIGS             31.02N 83.18W
03/03/2012  UNK              LANIER             GA   PUBLIC

            REPORT OF HOMES OFF THEIR FOUNDATIONS

&&

IRIS SYSTEM
Local storm report, Mar 3, 1:53 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
153 PM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TORNADO          2 N MOODY AFB           31.01N 83.19W
03/03/2012                   LOWNDES            GA   EMERGENCY MNGR

            TWO MOBILE HOMES FLIPPED. POWER LINES AND TREES DOWN.
            BARN DAMAGED. ON BEATTY MILL CREEK.

&&

CORRECTED TIME OF EVENT

DVD
Special weather statement, Mar 3, 1:56 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 PM EST SAT MAR 3 2012

FLZ014>018-026-027-112-114-115-127-032000-
LEON FL-INLAND JEFFERSON FL-INLAND GULF FL-COASTAL WAKULLA FL-COASTAL
GULF FL-COASTAL BAY FL-COASTAL FRANKLIN FL-INLAND FRANKLIN FL-GADSDEN
FL-INLAND WAKULLA FL-LIBERTY FL-
156 PM EST SAT MAR 3 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BAY...FRANKLIN...
GADSDEN...GULF...JEFFERSON...LEON...LIBERTY AND WAKULLA COUNTIES...

* UNTIL 300 PM EST/200 PM CST/

AT 152 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF CAIRO TO
MEXICO BEACH...MOVING SOUTHEAST AT 30 MPH.

THESE STORMS WILL BE NEAR...
  TALLAHASSEE BY 215 PM EST.
  WOODVILLE BY 235 PM EST.
  MONTICELLO BY 240 PM EST.
  APALACHICOLA BY 245 PM EST.
  EASTPOINT BY 255 PM EST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

ALSO...A TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2971 8510 2995 8545 3067 8445 3065 8362
      2971 8489 2973 8492 2978 8489 2978 8491
      2971 8499
TIME...MOT...LOC 1854Z 298DEG 25KT 3065 8422 2991 8535

22-BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 8:43 PM ESTTornado WarningTAEJackson32 min
Mar 2, 11:16 PM ESTDense Fog AdvisoryTAEBay, Calhoun, Franklin, Gulf, Jefferson, Leon and 3 more10 hr
Mar 2, 11:16 PM ESTMarine Dense Fog AdvisoryTAE9 hr
Mar 3, 3:40 AM ESTFlood WatchTAEBay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 5 more14 hr
Mar 3, 3:40 AM ESTRip Current StatementTAEBay, Walton11 hr
Mar 3, 3:51 AM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Mar 3, 4:30 AM ESTSmall Craft AdvisoryTAE18 hr
Mar 3, 7:34 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson26 min
Mar 3, 8:01 AM ESTSpecial Marine WarningTAE32 min
Mar 3, 8:05 AM ESTSpecial Marine WarningTAE55 min
Mar 3, 8:13 AM ESTSevere Thunderstorm WarningTAEHolmes, Walton32 min
Mar 3, 8:21 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington39 min
Mar 3, 8:27 AM ESTSevere Thunderstorm WarningTAEWalton, Washington48 min
Mar 3, 8:48 AM ESTSevere Thunderstorm WarningTAEBay, Walton, Washington27 min
Mar 3, 8:57 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington33 min
Mar 3, 9:16 AM ESTTornado WarningTAEGadsden, Jefferson, Leon, Liberty44 min
Mar 3, 9:54 AM ESTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon36 min
Mar 3, 9:57 AM ESTTornado WarningTAEGadsden, Leon, Liberty48 min
Mar 3, 10:16 AM ESTTornado WarningTAECalhoun, Gadsden, Jackson, Liberty29 min
Mar 3, 10:43 AM ESTTornado WarningTAEGadsden32 min
Mar 3, 11:09 AM ESTAreal Flood AdvisoryTAEJackson, Walton, Washington3 hr
Mar 3, 11:13 AM ESTSevere Thunderstorm WarningTAEGadsden, Leon32 min
Mar 3, 11:28 AM ESTSevere Thunderstorm WarningTAEGadsden, Leon32 min
Mar 3, 12:04 PM ESTAreal Flood AdvisoryTAECalhoun, Gadsden, Jackson, Jefferson, Leon, Liberty3 hr
Mar 3, 12:22 PM ESTFlash Flood WarningTAEBay, Calhoun, Gadsden, Jackson, Liberty, Walton and 1 more4 hr
Mar 3, 1:29 PM ESTFlash Flood WarningTAEGadsden, Jackson3 hr
Mar 3, 1:56 PM ESTSpecial Weather StatementTAEGulf, Leon, Liberty64 min
Mar 3, 2:03 PM ESTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon27 min
Mar 3, 2:20 PM ESTAreal Flood AdvisoryTAELeon115 min
Mar 3, 2:28 PM ESTSevere Thunderstorm WarningTAEJefferson, Leon, Madison47 min
Mar 3, 2:53 PM ESTSpecial Marine WarningTAE52 min
Mar 3, 3:00 PM ESTSpecial Weather StatementTAEGulf, Jefferson, Liberty, Wakulla60 min
Mar 3, 3:02 PM ESTWind AdvisoryTAEDixie, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more5 hr
Mar 3, 3:13 PM ESTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor62 min
Mar 3, 3:39 PM ESTSpecial Marine WarningTAE66 min
Mar 3, 4:24 PM ESTSpecial Weather StatementTAEFranklin, Wakulla51 min
Mar 3, 4:57 PM ESTSpecial Marine WarningTAE93 min
Mar 3, 5:29 PM ESTGale WarningTAE17 hr
Mar 3, 5:29 PM ESTSmall Craft AdvisoryTAE26 hr
Mar 3, 5:38 PM ESTAreal Flood WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more10 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.